MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DIREXION HI-FLO; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION DIREXION HI-FLO; CATHETER, CONTINUOUS FLUSH
Model Number 80619
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.The device shaft was analyzed for any damage.The devices shaft showed 3 fractures located 3.5cm, 81.5cm and 82cm from the hub.The shaft was not completely separated the inner liner was still connected.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage or irregularities.Fractures were confirmed.
 
Event or Problem Description
Reportable based on device analysis completed on 15dec2020.It was reported that hub break occurred.The target lesion was located in the moderately tortuous uterine artery.A direxion hi-flo was selected for use.The device was hydrated prior to removal from the hoop.Towards the end of the embolization administration, it was noted that the hub broke.The procedure was completed with another of same device.No patient complications were reported.However, device analysis revealed a shaft fractures at 81.5cm and 82cm from the hub.

Brand Name
DIREXION HI-FLO
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11038245
Report Number2134265-2020-18195
Device Sequence Number1265775
Product Code KRA
UDI-Device Identifier08714729839521
UDI-Public08714729839521
Combination Product (Y/N)N
Initial Reporter StateCO
PMA/510(K) Number
K142259
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/25/2022
Device Model Number80619
Device Catalogue Number80619
Device Lot Number0025270593
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/15/2020
Initial Report FDA Received Date12/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1